# SDR AALA971260

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FUSELAGE SKIN INSIDE CENTER GEAR SPACE.  REPAIRED PER SRM 51-00-01.  TST:  71,127 HOURS.  CYCLES:  29,268.  (X)
